Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 233, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 27, 2007, 6:00 AM CDT for Bandera County, Kendall County, Kerr County, Texas. It took effect at Jun 27, 2007, 6:08 AM CDT. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 6:00 AM CDT (11:00 UTC)
- In effect from
- Jun 27, 2007, 6:08 AM CDT
- Expired
- Jun 27, 2007, 10:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Whole counties
Counties Bandera County, TX, Kendall County, TX, Kerr County, TX
The radar
The Austin/San Antonio radar (KEWX), 106 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 8:01 AM CDT | FLASH FLOOD | 1 W Hunt, TX | FM 1340 WATER COVERING ROADWAY ABOVE HUNT. REPORT BY INGRAM FIRE AND RESCUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 11.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3269 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 271108
FFWEWX
TXC019-259-265-271500-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
600 AM CDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BANDERA COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...VANDERPOOL...TARPLEY...MEDINA...
BANDERA...
KENDALL COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...COMFORT...BOERNE...
KERR COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITY OF KERRVILLE...
* UNTIL 1000 AM CDT
* AT 600 AM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF
HEAVY RAIN FORMING OVER KERR...BANDERA AND KENDALL COUNTIES...
FROM SHOWERS AND THUNDERSTORMS. RAIN...HEAVY AT TIMES...IS
EXPECTED THE NEXT FEW HOURS OVER KERR...BANDERA...AND KENDALL
COUNTIES FOR THE NEXT FEW HOURS. THIS WILL CAUSE FLOODING AT LOW
WATER CROSSINGS...LOW LYING AND FLOOD PRONE AREAS...AND ALONG AND
NEAR RIVERS...CREEKS AND STREAMS.
* AT 600 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM
A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARING...
SISTERDALE...MOUNTAIN HOME...KERRVILLE STATE PARK...KERR WILDLIFE
MGMT AREA...KENDALIA...INGRAM...HUNT...GUADALUPE RIVER STATE
PARK...CENTER POINT...CAMP VERDE AND BANKERSMITH
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
LAT...LON 3014 9930 3014 9860 2995 9842 2976 9865
2973 9878 2957 9896 2957 9898 2963 9899
2964 9962 2992 9962 2993 9968 3008 9968
3009 9976 3028 9976 3029 9931
$$1 follow-up statement
000
WGUS74 KEWX 271339
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
832 AM CDT WED JUN 27 2007
TXC019-171-259-265-271500-
GILLESPIE TX-KERR TX-KENDALL TX-BANDERA TX-
832 AM CDT WED JUN 27 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
BANDERA...KENDALL...KERR AND GILLESPIE COUNTIES...
AT 827 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT VERY HEAVY RAINS ACROSS PARTS OF KENDALL COUNTY BETWEEN
BOERNE...SISTERDALE...AND COMFORT WITH RAINFALL RATES AROUND ONE
INCH PER HOUR. LIGHT TO MODERATE RAINS CONTINUED ELSEWHERE WITH
RAINFALL RATES LESS THAN ONE QUARTER INCH PER HOUR. SEVERAL ROADS
REMAIN CLOSED DUE TO FLOODING. THIS ADDITIONAL RAIN WILL ADD TO THE
FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARING...
SISTERDALE...MOUNTAIN HOME...KERRVILLE...KERRVILLE STATE PARK...KERR
WILDLIFE MGMT AREA...KENDALIA...INGRAM...HUNT...COMFORT...CENTER
POINT AND BANKERSMITH
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
LAT...LON 3014 9930 3014 9860 2995 9842 2976 9865
2973 9878 2957 9896 2957 9898 2963 9899
2964 9962 2992 9962 2993 9968 3008 9968
3009 9976 3028 9976 3029 9931
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:46 AM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 27, 3:46 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 346 AM CDT WED JUN 27 2007 ...LIKELIHOOD FOR FLASH FLOODING WILL CONTINUE THROUGH AT LEAST THE END OF THE WEEK... .DISCUSSION... LITTLE CHANGE TO THE ONGOING FORECAST...WHICH MEANS BAD NEWS FOR SOUTH CENTRAL TEXAS AS VERY WET...AND VERY DANGEROUS...CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD. ALREADY HAVE CONCERNS THIS MORNING AS HEAVY RAINFALL CONTINUES ACROSS THE EASTERN HILL COUNTRY. AN ESTIMATED 4 TO 8 INCHES HAS FALLEN OVER PORTIONS OF BURNET...LLANO...AND WILLIAMSON COUNTY OVER THE PAST 3 HOURS...WITH THE POSSIBILITY OF TOTALS OF 10 TO 12 INCHES BY SUNRISE. IF THAT WASNT ENOUGH...THERE IS A WELL DEFINED MCS APPROACHING FROM THE BIG COUNTRY/TRANS-PECOS REGION. CURRENT SEVERE THUNDERSTORM WATCH MAY BE EXPANDED EASTWARD AND EXTENDED IN TIME IF THIS SYSTEM CONTINUES TO HOLD TOGETHER. DAMAGING WINDS ARE CLEARLY THE PRIMARY CONCERN WITH THIS SYSTEM...BUT RAINFALL OF 2-3 INCHES AN HOUR IS ALSO A POSSIBILITY. RAIN CHANCES WITH THE LIKELIHOOD OF HEAVY RAINFALL WILL CONTINUE THROUGH WEDNESDAY AFTERNOON AND EVENING. GFS HAD VERY POOR INITIALIZATION FOR THE 00Z RUN...SO HAVE CONTINUED TO GO CLOSER TO NAM NUMBERS AS IT NOT ONLY SEEMS TO HAVE A BETTER HANDLE ON THE SITUATION...BUT HAS ALSO PROVEN ITS WORTH OVER THE PAST FEW WEEKS. AS PREVIOUSLY MENTIONED...THIS MEANS BAD NEWS FOR OUR NECK OF THE WOODS AS THE NAM KEEPS GOOD CHANCES FOR RAIN AS WELL AS HIGH QPF THROUGH THE FORECAST PERIOD. WILL BE EXTENDING THE FLASH FLOOD WATCH WITHIN THE NEXT FEW HOURS TO RUN THROUGH THIS EVENING. THE WEAK UPPER LOW STATIONED OVER TEXAS WHICH HAS BEEN CHANNELING ALL OF THIS MOISTURE INTO THE REGION WILL REMAIN IN THE PICTURE THROUGH THE NEXT SEVERAL DAYS. WET PATTERN WILL CONTINUE INTO THE WEEKEND AND NEXT WEEK...WITH ADDITIONAL FLASH FLOODING EXPECTED EACH DAY. MODELS ARE INDICATING THAT THE LOW WILL WEAKEN SOME WHAT DURING THE EARLY PART OF NEXT WEEK...WHICH MEANS THAT RAIN CHANCES MAY DECREASE BY THE MIDDLE OF THE WEEK. HAVE LEFT IN 20-30 POPS ACROSS THE AREA AROUND THE JULY 4TH HOLIDAY FOR THE TIME BEING. DAYTIME TEMPERATURES WILL BE A GOOD 5 TO 7 DEGREES BELOW NORMAL DUE TO EXPANSIVE CLOUD COVERAGE INHIBITING WARMING. LOWS WILL GENERALLY BE WITHIN A FEW DEGREES OF LATE JUNE/EARLY JULY NORMALS ACROSS THE REGION. PLEASE REMAIN ALERT TO THE ONGOING DANGEROUS WEATHER SITUATION. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 89 72 89 71 89 / 50 50 40 40 40 AUSTIN BERGSTROM INTL AIRPORT 89 71 89 69 88 / 50 50 40 40 40 DEL RIO INTL AIRPORT 92 74 91 72 90 / 40 40 40 50 50 SAN ANTONIO INTL AIRPORT 89 74 89 72 88 / 40 40 40 40 40 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 AM CDT THIS MORNING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE... WILLIAMSON...WILSON. && 25/08
Hazardous weather outlook, Jun 27, 3:35 AM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 335 AM CDT WED JUN 27 2007 TXZ171>173-183>194-202>209-217>225-228-281100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 335 AM CDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS TODAY WILL PRODUCE LOCALLY HEAVY RAINS...FREQUENT DANGEROUS LIGHTNING...STRONG WIND GUSTS AND SOME HAIL. LOCALLY HEAVY RAIN IS EXPECTED TO CAUSE FLASH FLOODING ALONG CREEKS...STREAMS...AND AT LOW WATER CROSSINGS. THERE IS A CHANCE OF SHOWERS OR THUNDERSTORMS OVER THE AREA THIS EVENING. STRONG WINDS...LOCALLY HEAVY RAIN... DANGEROUS LIGHTNING AND SOME HAIL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO CONTINUE THROUGH THE EARLY PART OF NEXT WEEK. LOCALLY HEAVY RAIN...FREQUENT LIGHTNING...AND STRONG WINDS WILL ACCOMPANY THE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY.
In the hours before
Local storm report, Jun 27, 1:48 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
148 AM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM FLASH FLOOD MARBLE FALLS 30.58N 98.27W
06/27/2007 BURNET TX LAW ENFORCEMENT
SERIOUS FLOODING ACROSS SOUTHERN BURNET COUNTY. 3 HOUR
RAINFALL TOTALS 7 TO 9 INCHES WITH HOURLY RAINFALL RATES
AT ABOUT 4-5 INCHES.
0140 AM FLASH FLOOD KINGSLAND 30.66N 98.45W
06/27/2007 LLANO TX MESONET
SERIOUS FLOODING IN PROGRESS ACROSS SOUTHWEST LLANO
COUNTY. HOURLY RAINFALL RATES 1-3 INCHES. 2.5 TO 4.5
INCHES GAGED PAST 2 HOURS.
&&
JPBSpecial weather statement, Jun 27, 2:07 AM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 207 AM CDT WED JUN 27 2007 TXZ171>173-183>194-202>209-217>225-228-270915- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 207 AM CDT WED JUN 27 2007 ...FAST MOVING LINE OF THUNDERSTORMS TO THE NORTHWEST COMING IN THE FEW HOURS... IN ADDITION TO HEAVY RAINS OVER PARTS OF LLANO....BURNET AND BLANCO COUNTIES...A LINE OF THUNDERSTORMS WAS FROM WEST OF SAN ANGELO TO NORTH OF DRYDEN...MOVING SOUTHEAST AT 40 MPH. THESE SHOWERS AND THUNDERSTORMS WILL MOVE OVER SOUTH CENTRAL TEXAS IN A FEW HOURS TO EARLY MORNING HOURS OF WEDNESDAY MORNING. STRONG WINDS...FREQUENT LIGHTNING...LOCALLY HEAVY RAIN AND SOME HAIL IS POSSIBLE WITH THESE THUNDERSTORMS. WINDS AT FT STOCKTON GUSTED TO 66 MPH WITH THE PASSAGE OF THESE THUNDERSTORMS. A SIMILAR CLUSTER OF THUNDERSTORMS THE NIGHT OF JUNE 4TH AND EARLY MORNING HOURS OF JUNE 5TH OF THIS YEAR MOVED ACROSS SOUTH CENTRAL TEXAS IN THE MORNING HOURS. JUNE 24TH TO JUNE 30TH THIS YEAR IS LIGHTNING SAFETY AWARENESS WEEK. SUMMER IS THE PEAK SEASON FOR ONE OF THE NATIONS DEADLIEST WEATHER PHENOMENA...LIGHTNING. IN THE PAST 30 YEARS... LIGHTNING HAS KILLED MORE PEOPLE PER YEAR THAN WHAT WAS CAUSED BY TORNADOES AND HURRICANES. HOWEVER...BECAUSE LIGHTNING USUALLY CLAIMS ONLY ONE OR TWO VICTIMS AT A TIME...AND BECAUSE LIGHTNING DOES NOT CAUSE THE MASS DESTRUCTION LEFT IN THE WAKE OF TORNADOES OR HURRICANES...LIGHTNING GENERALLY RECEIVES MUCH LESS ATTENTION THAN THE MORE DESTRUCTIVE WEATHER-RELATED KILLERS. WHILE DOCUMENTED LIGHTNING INJURIES IN THE UNITED STATES AVERAGE ABOUT 300 PER YEAR...UNDOCUMENTED INJURIES CAUSED BY LIGHTNING ARE LIKELY MUCH HIGHER. SEVERE THUNDERSTORM WATCH 455 IS IN EFFECT FOR VAL VERDE... EDWARDS AND KINNEY COUNTIES UNTIL 5 AM THIS MORNING.
Local storm report, Jun 27, 4:25 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
425 AM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 AM FLASH FLOOD FLORENCE 30.84N 97.79W
06/27/2007 WILLIAMSON TX LAW ENFORCEMENT
NUMEROUS ROADS IMPASSABLE, NUMEROUS WATER RESCUES FROM
HOMES AND CARS, SOME ROADS DAMAGED - WASHED AWAY,
HELICOPTER RESCUES FROM ROOFS OF HOUSES, IN LEANDER,
LIBERTY HILL, AND FLORENCE.
&&
JPBLocal storm report, Jun 27, 5:23 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
523 AM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM FLASH FLOOD 2 N LEANDER 30.59N 97.86W
06/27/2007 WILLIAMSON TX LAW ENFORCEMENT
HIGHWAY 183 AT THE SOUTH SAN GABRIEL RIVER IS CLOSED.
WATER HAS CRESTED THE BRIDGE WITH 1-2 FOOT WAKES.
&&
MSLocal storm report, Jun 27, 5:34 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 AM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM FLASH FLOOD 1 NW LIBERTY HILL 30.68N 97.93W
06/27/2007 WILLIAMSON TX LAW ENFORCEMENT
BRIDGE AT RR1869 AT THE SAN GABRIEL RIVER HAS BEEN WASHED
OUT.
&&
MSLocal storm report, Jun 27, 5:47 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
547 AM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM FLASH FLOOD LIBERTY HILL 30.67N 97.92W
06/27/2007 WILLIAMSON TX LAW ENFORCEMENT
CR236 WEST OF CR200--BRIDGE WASHED OUT. SAN GABRIEL RIVER
HAS CRESTED OVER CR 279.
&&
MSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:15 PM CDT | Flash Flood Warning | EWX | Williamson | 3 hr |
| Jun 26, 9:51 PM CDT | Flash Flood Warning | EWX | Burnet | 3 hr |
| Jun 26, 10:22 PM CDT | Flash Flood Warning | EWX | Blanco | 3 hr |
| Jun 26, 10:41 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 34 min |
| Jun 26, 11:52 PM CDT | Flash Flood Warning | EWX | Williamson | 4 hr |
| Jun 26, 11:55 PM CDT | Flash Flood Warning | EWX | Burnet | 5 hr |
| Jun 27, 12:33 AM CDT | Flash Flood Warning | EWX | Llano | 4 hr |
| Jun 27, 1:32 AM CDT | Flash Flood Warning | EWX | Blanco | 3 hr |
| Jun 27, 3:38 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 82 min |
| Jun 27, 4:01 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano | 4 hr |
| Jun 27, 4:29 AM CDT | Flash Flood Warning | EWX | Williamson | 6 hr |
| Jun 27, 4:36 AM CDT | Flash Flood Warning | EWX | Gillespie | 4 hr |
| Jun 27, 4:53 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 82 min |
| Jun 27, 5:21 AM CDT | Severe Thunderstorm Warning | EWX | Maverick | 69 min |
| Jun 27, 6:09 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Gillespie, Llano | 6 hr |
| Jun 27, 6:35 AM CDT | Flash Flood Warning | EWX | Medina, Uvalde | 4 hr |
| Jun 27, 6:39 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 4 hr |
| Jun 27, 7:15 AM CDT | Flash Flood Warning | EWX | Williamson | 5 hr |
| Jun 27, 12:14 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Gillespie, Llano, Travis, Williamson | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.